# SDR SWAA2016070253736

- Difficulty date: June 21, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE WAFFLE PLATE CRACKED JUST INBOARD OF NR 2 PYLON AFT TIP.  R & R WAFFLE PLATE IAW SRM.
